MAUDE Adverse Event Report: COOK INC FLEXOR INTRODUCER SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR INTRODUCER SHEATH; DYB INTRODUCER, CATHETER
Model Number G09908
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during an unspecified embolization procedure, a flexor introducer sheath leaked at the hub.There were reportedly no consequences for the patient.Additional information has been requested, but is unavailable at this time.
 
Additional Manufacturer Narrative
This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was received 23jun2020 and 24jun2020.Arterial blood leaked from the check flow valve in a "continuous flood".The procedure was embolization of an arterial "endofuite".
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Initial report.As reported, during an unspecified embolization procedure, a flexor introducer sheath leaked at the hub.There were reportedly no consequences for the patient.Additional information has been requested, but is unavailable at this time.Additional information was received 23jun2020 and 24jun2020.Arterial blood leaked from the check flow valve in a "continuous flood".The procedure was embolization of an arterial "endofuite".Investigation ¿ evaluation.Reviews of the inspection of unused device, complaint history device history record, drawing, instructions for use (ifu), manufacturer¿s instructions, quality control procedures, specifications, and a visual inspection as well as a functional test of the returned device were conducted during the investigation.The complainant returned one unused device to cook for investigation.Physical examination showed that one sealed device was received, the used complaint device was not returned.The sealed device was leak tested and no leaks were detected.Inspection found the device was free of damage.At this time, cook concluded that the device was manufactured within specification.Additionally, a document-based investigation evaluation was performed.The evidence indicates the product was made to specifications.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should also be noted there were no other reported complaints for this lot number.No gaps were discovered in the manufacturing instructions, specifications, drawing, or quality control procedures for this device.Cook has concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.An ifu is provided with this device, which states ¿upon removal from package, inspect the product to ensure no damage has occurred.¿ the returned unused device was confirmed within specification with no leakage, suggesting the used complaint device was within specification as well.Cook has concluded that a component failure without manufacturing or design deficiency contributed to the failure mode.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
FLEXOR INTRODUCER SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10174721
Report Number1820334-2020-01156
Device Sequence Number1848182
Product Code DYB
UDI-Device Identifier00827002099081
UDI-Public(01)00827002099081(17)201102(10)8342938
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2020
Device Model NumberG09908
Device Catalogue NumberKCFW-6.0-35-45-RB
Device Lot Number8342938
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2020
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer06/23/2020
08/07/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date07/06/2020
08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO COBRA OR MERIT IMPRESS CATHETER